On the uniform convexity of the Besicovitch–Orlicz space of almost periodic functions with Orlicz norm

Tom 102 / 2005

Mohamed Morsli, Fazia Bedouhene Colloquium Mathematicum 102 (2005), 97-111 MSC: 42A75, 46B20. DOI: 10.4064/cm102-1-9

Streszczenie

In [5], we characterized the uniform convexity with respect to the Luxemburg norm of the Besicovitch–Orlicz space of almost periodic functions. Here we give an analogous result when this space is endowed with the Orlicz norm.

Autorzy

  • Mohamed MorsliDepartment of Mathematics
    Faculty of Science
    University of Tizi-Ouzou
    Tizi-Ouzou, Algeria
    e-mail
  • Fazia BedouheneDepartment of Mathematics
    Faculty of Science
    University of Tizi-Ouzou
    Tizi-Ouzou, Algeria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek